# SDR DALA2021071904067

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,807 hours, 40,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L3 Door Stop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 DURING MTC 3L PAX DOOR AFT LOWER STOP PLATE MISSING. CORRECTIVE ACTION: INSTALLED DOOR STOP FITTING BEARING PLATE IAW B757 AMM 52-11. (7895707)
